Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pain on the skin surface from arms to legs and twitching of fingers

Hi, I get bursts of pins and needles like sensation on the surface of my skin shooting from my arms and legs to the ends of my limbs, and twitching in my forefingers after neck traction and TENS treatment at the PT. All this after initially seeing the Orthopod from complete neck spasm like symptoms. By the way, I have early stage arthritis . Although the PT does make me feel much better, I am still concerned with these strange sensations. Also, I am not taking any medication other than advil two or three times now. I was prescribed muscle relaxants and etolodac by my PCP, and the Orthopod wanted to prescribe other medications, but I declined. Any comments of what you might think is going on, and how I should proceed with treatment would be greatly appreciated. I personally have always been of the idea, treat conservatively without meds, and go from there. My biggest concern is getting the pain to stop, and what the true diagnosis might be.
Asked On : Tue, 1 May 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
1. Pins and needle sensation - shooting / radiating in arms / legs to the end of your limbs indicate nerve root compression.
2. Since the xray of cervical spine has already shown arthritic changes, its better you go for an MRI scan of your cervical spine with whole spine screening. MRI will clearly tell us the degree or nerve root compression or disc prolapse if any
Based on MRI report you might need additional or change in physiotherapy modalities.

Get well soon
Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor